Translator Disclaimer
December 2007 Bounding nonsplitting enumeration degrees
Thomas F. Kent, Andrea Sorbi
J. Symbolic Logic 72(4): 1405-1417 (December 2007). DOI: 10.2178/jsl/1203350795

Abstract

We show that every nonzero Σ⁰₂ enumeration degree bounds a nonsplitting nonzero enumeration degree.

Citation

Download Citation

Thomas F. Kent. Andrea Sorbi. "Bounding nonsplitting enumeration degrees." J. Symbolic Logic 72 (4) 1405 - 1417, December 2007. https://doi.org/10.2178/jsl/1203350795

Information

Published: December 2007
First available in Project Euclid: 18 February 2008

zbMATH: 1131.03019
MathSciNet: MR2371214
Digital Object Identifier: 10.2178/jsl/1203350795

Rights: Copyright © 2007 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 4 • December 2007
Back to Top